MAUDE Adverse Event Report: PERFUSION SYSTEMS BIO CONSOLE 560; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS BIO CONSOLE 560; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 560BCS1
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation:the reported error code 6(sc mpu external a/d converter -gain0 reference hard error), 7(sc mpu external a/d converter -gain1 reference hard error) and 100 was verified during service.During preliminary analysis the instrument displayed display error code 6,7 and 100 after booting up medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of a bio-console 560 instrument, it was reported that it displayed error code 6(sc mpu external a/d converter -gain0 reference hard error), 7(sc mpu external a/d converter -gain1 reference hard error) and 100 after booting up.The instrument was replaced to complete the procedure.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Correction b5: medtronic received information that during use of a bio-console 560 instrument, it was reported that it displayed error code 6(sc mpu external a/d converter -gain0 reference hard error), 7(sc mpu external a/d converter -gain1 reference hard error) and 100(sc mpu ss watchdog timeout hard error) after booting up.The instrument was replaced to complete the procedure.There was no adverse patient effect associated with this event.Additional information b5: medtronic received additional information that the hand crank was not required when replacing the instrument and the flow to the patient was not affected.Updated device evaluation summary: the reported error code 6(sc mpu external a/d converter -gain0 reference hard error), 7(sc mpu external a/d converter -gain1 reference hard error) and 100 was verified during service.During preliminary analysis the instrument displayed displayed error code 6,7 and 100 after booting up.Service technician found that the battery had been used for more than 4 years.The voltage of the battery was 12.9 and 12.9, it needs to be replaced.The issue was resolved by replacing the assy system controller module -006,filter, 60 mm 30 hpi.The battery needs to be replaced but there is no stock, so instrument will be returned to customer without replacing the battery and they may change it if part available.Post repair testing was performed per specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIO CONSOLE 560
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23494447
Report Number2184009-2025-01427
Device Sequence Number21060555
Product Code DWA
UDI-Device Identifier00763000236526
UDI-Public(01)00763000236526(11)200929
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number560BCS1
Device Catalogue Number560BCS1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer11/09/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown